# SDR ASAA2023050243102

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 445 hours, 140 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Separator
- Part number: 3620750030
- Part serial: HK791395
- Condition: Contaminated
- Location: #2 Engine
- Part time: 445 hours, 140 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON  GROUNDED - YES. REMOVED AND REPLACED RH ENGINE OIL SEPARATOR IAW ASA TASK CARD SBLEP-1B-79-00121 .
